Pseudo almost periodic solutions for a class of nonlinear Duffing system with a deviating argument


LIU B., TUNÇ C.

JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, vol.49, pp.233-242, 2015 (ESCI) identifier identifier

Abstract

This paper is concerned with a nonlinear Duffing system with pseudo almost periodic coefficients and delay. Under proper conditions, by using theory of exponential dichotomies and contraction mapping principle, some sufficient conditions are established to ensure the existence and uniqueness of pseudo almost periodic solutions, which improve and extend some known relevant results. Moreover, an example is given to illustrate the theoretical results.